MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY100 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY100 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1054096B
Medical Device Problem Codes Failure to Charge (1085); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's internal battery was replaced to address the issue.The device passed all testing.

Brand Name
TRILOGY100 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24327243
Report Number2518422-2026-101015
Device Sequence Number18527140
Product Code CBK
UDI-Device Identifier00606959026377
UDI-Public(01)00606959026377
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA1054096B
Device Catalogue NumberCA1054096B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown